# SDR AALA201601179006

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 2,773 hours, 1,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 1R ARM LIGHT FLASHING WHILE ARMED.  CHARGED 1R DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS IAW 52-10-00.
